CSpace
The nonlinear stability of travelling wave solutions for a reacting flow model with source term
Pan RH(潘荣华)
1999
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume19Issue:1Pages:26
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14781
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Pan RH. The nonlinear stability of travelling wave solutions for a reacting flow model with source term[J]. Acta Mathematica Scientia,1999,19(1):26.
APA 潘荣华.(1999).The nonlinear stability of travelling wave solutions for a reacting flow model with source term.Acta Mathematica Scientia,19(1),26.
MLA 潘荣华."The nonlinear stability of travelling wave solutions for a reacting flow model with source term".Acta Mathematica Scientia 19.1(1999):26.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[潘荣华]'s Articles
Baidu academic
Similar articles in Baidu academic
[潘荣华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[潘荣华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.